MathSciNet Relay Station
MathSciNet bibliographic data
MR2089084 55P48 (18D50 55U10)
McClure, James E.; Smith, Jeffrey H. Cosimplicial objects and little $n$-cubes. I. Amer. J. Math. 126 (2004), no. 5, 1109–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement